Lip injections are sometimes done along the lip line. If it looks a bit funny, perhaps hyaluronidase may be reasonable to inject to dissolve it.
Lip Augmentation Issues
I appreciate your concern, but photos would be helpful. Go back to your injector and ask for assistance. Good luck!
Lip ridge after fillers
It partly depends on what product you had injected. If they used a hyluronic acid such as Juvaderm or Restalyne (which is the norm) then the unwanted effect can be reverse by injecting an enzyme to dissolve the fillier. Equally (assuming Juvaderm or Restylane was used) with time and massage the unwanted effect you decribe should also resolve, although this may take several months. Hope this helps.
I had lip injections done about 8 weeks ago I have on the top lip of very defined Ridgeline that looks very odd. Any suggestion?
Thank you for sharing your question and I am sorry that your filler results have not been what you anticipated. At times physicians will place filler into the border between the red of the lip and the paler skin just above, leading to definition of this "white roll" border. If overdone this can leave a substantial ridge. After 8 weeks the only way to resolve this would be to dissolve the filler if it was one of the hyaluronic acid dermal fillers like Juvederm or Restylane. Talk to your injector about your results as well as options at improving the appearance. Hope this helps.